# SDR RAIA00301029

- Difficulty date: January 30, 2003
- Submitted: February 9, 2003
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 8,661 hours, 7,906 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THUMPING NOISE FROM NOSE WHEEL WELL AREA AFTER LANDING GEAR EXTENDED.  MAINTENANCE BLED AND SERVICED THE HYDRAULIC SYSTEM.
